MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 1.6 ML, BIFUSE EXT SET W/2 CHECK VALVES, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 1.6 ML, BIFUSE EXT SET W/2 CHECK VALVES, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1690
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received a photo from the customer showing backflow in the sample.Received two used list # b1690, 7" (18 cm) appx 1.8 ml, bifuse ext set w/2 check valves, 2 clamps, rotating luer; lot #unknown.Visual: no visual damages or anomalies were observed.Functional: the samples were tested and were primed at gravity pressure.One sample primed with no issues.The other sample leaked through the check valve.Both samples were pressure leak tested at 25psi.One sample no leaks were observed.The other sample leaked through the same check valve that leaked during priming.Leakage was confirmed.The probable cause is due to a material issue on a vendor supplied part.There is an ongoing capa related to this complaint issue at this time.Device history records were reviewed for potential lot numbers (14051773 or 13951434), no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The complaint/event involved a 7" (18 cm) appx 1.6 ml, bifuse ext set w/2 check valves, 2 clamps, rotating luer.During complaint investigation, one used/returned device failed testing after it was primed at gravity pressure.The device leaked through the check valve when it was pressure leak tested at 25psi during priming.

Brand Name
7" (18 CM) APPX 1.6 ML, BIFUSE EXT SET W/2 CHECK VALVES, 2 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22127842
Report Number9617594-2025-01139
Device Sequence Number8906899
Product Code FMG
UDI-Device Identifier00887709084612
UDI-Public00887709084612
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1690
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown